MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN918690
Medical Device Problem Codes Gas/Air Leak (2946); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they experience that ars is not "sealed" properly at the connection of needle and syringe and that ars sucks in the air when used.There was no reported patient complications.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "they experience that ars is not "sealed" properly at the connection of needle and syringe and that ars sucks in the air when used.There was no reported patient complications.Associated complaints (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The complaint of faulty syringe/needle connection was not able to be confirmed by a complaint investigation of the returned samples.The customer returned one arrow raulerson syringe (ars) and an 18ga introducer needle.Signs-of-use in the form of biological material were observed inside the needle hub.Visual inspection of the introducer needle and ars did not reveal any defects or anomalies.The tip of the ars syringe was compared to a lab inventory ars and no differences were noted.The connection between the returned syringe and needle was compared with another ars syringe and introducer needle from lab inventory.The returned ars syringe was tested with a lab inventory needle, and the returned needle was tested with a lab inventory ars syringe.The returned needle appears to be fitting securely on both the returned syringe and the lab inventory syringe.The hub of the needle was tested with the male luer gauge and was within the specified range.This indicates that the luer was conforming per iso.The instructions for use (ifu) provided with this kit informs the user, "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe (where provided) into vein and aspirate".A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample returned, no problem was found with the returned sample.Teleflex will continue to monitor and trend on complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only** other remarks: n/a, corrected data: n/a.
 
Event or Problem Description
It was reported that "they experience that ars is not "sealed" properly at the connection of needle and syringe and that ars sucks in the air when used.There was no reported patient complications.Associated complaints 3006425876-2023-01237 and 3006425876-2023-01236.

Brand Name
ARROW CVC SET: 2-LUMEN 7FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18316849
Report Number3006425876-2023-01236
Device Sequence Number6718240
Product Code DQY
UDI-Device Identifier10801902156867
UDI-Public(01)10801902156867(11)220915(17)270831(10)71F22J0712(21)
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918690
Device Catalogue NumberCV-16702-E
Device Lot Number71F22J0712
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/03/2024
Not provided
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/08/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown